MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT
Catalog Number EX062003CL
Medical Device Problem Codes Break (1069); Material Frayed (1262); Failure to Advance (2524); Difficult to Advance (2920); Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a stent placement procedure, the catheter was allegedly bent or frayed near the handle directly out of the package.It was further reported that the wire allegedly had some resistance going through the catheter and was allegedly found to be damaged.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiration date: 02/2025).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot# were reviewed with special attention to the manufacturing and inspection of this product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issues.Investigation summary: the sample was returned for evaluation.The returned sample was found kinked at the proximal end close to the grip, and with break at the kink axis; during evaluation testing a system compatible 0.035" guidewire could not pass the broken section.The investigation leads to confirmed result for kink, break, and failure to advance.A system compatible 0.035" guidewire was in use, the system could be flushed without issue, a damage was not identified prior to unpacking.Based on the investigation of the provided information, the investigation is closed as confirmed for catheter kink and break close to the grip leading to failure to advance.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The instructions for use state: 'keep the device as straight as possible following removal from the packaging and while inserted in the patient' and 'do not rotate the grip while extracting the stent system from the tray'.The instructions for use further state: 'examine the stent system for any damage.If it is suspected that the sterility or performance of the stent system has been compromised, the device must not be used'.Under required materials the instructions for use state a 0.035" guidewire.H10: d4 (expiration date: 02/2025).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LIFESTENT SOLO VASCULAR STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18299305
Report Number9681442-2023-00393
Device Sequence Number17930265
Product Code NIP
UDI-Device Identifier04049519004303
UDI-Public(01)04049519004303
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEX062003CL
Device Lot NumberANHP1685
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer01/09/2024
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown